American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16.90) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Joel Cunningham. Quotient sheaves and valuation rings . Trans. Amer. Math. Soc. 164 (1972) 227-239. MR 0286845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jonathan S. Golan. Characterization of rings using quasiprojective modules. II . Proc. Amer. Math. Soc. 28 (1971) 337-343. MR 0280551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard B. Tarsy. Global dimension of triangular orders . Proc. Amer. Math. Soc. 28 (1971) 423-426. MR 0274527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Abraham Zaks. Semiprimary hereditary algebras . Trans. Amer. Math. Soc. 154 (1971) 129-135. MR 0276277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] F. L. Sandomierski. Some examples of right self-injective rings which are not left self-injective . Proc. Amer. Math. Soc. 26 (1970) 244-245. MR 0265414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Arthur Van de Water. A property of torsion-free modules over left Ore domains . Proc. Amer. Math. Soc. 25 (1970) 199-201. MR 0257155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard B. Tarsy. Global dimension of orders . Trans. Amer. Math. Soc. 151 (1970) 335-340. MR 0268226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] B. L. Osofsky. Homological dimension and cardinality . Trans. Amer. Math. Soc. 151 (1970) 641-649. MR 0265411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert S. Cunningham. Strongly separable pairings of rings . Trans. Amer. Math. Soc. 148 (1970) 399-416. MR 0255615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] F. L. Sandomierski. A note on the global dimension of subrings . Proc. Amer. Math. Soc. 23 (1969) 478-480. MR 0245624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert L. Bernhardt. Splitting hereditary torsion theories over semiperfect rings . Proc. Amer. Math. Soc. 22 (1969) 681-687. MR 0244324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Francis J. Flanigan. Straightening-out and semirigidity in associative algebras . Trans. Amer. Math. Soc. 138 (1969) 415-425. MR 0237574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lance W. Small. A change of rings theorem . Proc. Amer. Math. Soc. 19 (1968) 662-666. MR 0223412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Stanley Page and R. W. Richardson. Stable subalgebras of Lie algebras and associative algebras . Trans. Amer. Math. Soc. 127 (1967) 302-312. MR 0206065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] B. L. Osofsky. Global dimension of valuation rings . Trans. Amer. Math. Soc. 127 (1967) 136-149. MR 0206074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Edward C. Ingraham. Inertial subalgebras of algebras over commutative rings . Trans. Amer. Math. Soc. 124 (1966) 77-93. MR 0200310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Knopfmacher. Homology and presentations of algebras . Proc. Amer. Math. Soc. 17 (1966) 1424-1428. MR 0212056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert E. MacRae. On cardinality, cohomology and a conjecture of Rosenberg and Zelinsky . Trans. Amer. Math. Soc. 118 (1965) 243-246. MR 0178039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] U. Shukla. A relative cohomology for associative algebras . Proc. Amer. Math. Soc. 15 (1964) 461-469. MR 0163941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Astrid J. Berkson. On Amitsur's complex and restricted Lie algebras . Trans. Amer. Math. Soc. 109 (1963) 430-443. MR 0158916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alex Heller. Homomorphisms of filtered modules . Trans. Amer. Math. Soc. 107 (1963) 49-57. MR 0147521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. P. Jans. Duality in Noetherian rings . Proc. Amer. Math. Soc. 12 (1961) 829-835. MR 0137743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Hyman Bass. Finitistic dimension and a homological generalization of semi-primary rings . Trans. Amer. Math. Soc. 95 (1960) 466-488. MR 0157984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1